RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 19, Issue 1, Pages 133–147 (Mi mz7732)  

Decomposition of a normal law into a convolution of functions of bounded variation

G. P. Chistyakov

Physicotechnical Low-Temperature Institute, Academy of Sciences of the Ukrainian SSR

Abstract: In this note, a generalized theorem of Cramer and Linnik–Skitovich on decompositions of a normal law is presented.

Full text: PDF file (947 kB)

English version:
Mathematical Notes, 1976, 19:1, 80–87

Bibliographic databases:

Received: 11.06.1974

Citation: G. P. Chistyakov, “Decomposition of a normal law into a convolution of functions of bounded variation”, Mat. Zametki, 19:1 (1976), 133–147; Math. Notes, 19:1 (1976), 80–87

Citation in format AMSBIB
\Bibitem{Chi76}
\by G.~P.~Chistyakov
\paper Decomposition of a normal law into a convolution of functions of bounded variation
\jour Mat. Zametki
\yr 1976
\vol 19
\issue 1
\pages 133--147
\mathnet{http://mi.mathnet.ru/mz7732}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=407928}
\zmath{https://zbmath.org/?q=an:0333.60014}
\transl
\jour Math. Notes
\yr 1976
\vol 19
\issue 1
\pages 80--87
\crossref{https://doi.org/10.1007/BF01147624}


Linking options:
  • http://mi.mathnet.ru/eng/mz7732
  • http://mi.mathnet.ru/eng/mz/v19/i1/p133

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:126
    Full text:59
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020